# SDR CA040716002

- Difficulty date: July 15, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 41,013 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 7SC0143
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER THE ABOVE AIRCRAFT WAS FERRIED DUE TO A GEAR INDICATION PROBLEM, THE LANDING GEAR SELECTOR VALVE WAS FOUND AT FAULT.  UPON REPLACING THE INITIAL SELECTOR VALVE (P/N 7SC0143) WITH THE ABOVE (S/N 433) AND GEAR SWINGS WERE CARRIED OUT IT WAS DISCOVERED THAT WHEN THE GEAR WAS SELECTED UP THE GEAR WOULD GO DOWN AND WHEN THE GEAR WAS SELECTED DOWN THE GEAR WOULD GO UP.  A SECOND LANDING GEAR SELECTOR VALVE WAS INSTALLED GEAR SWINGS CARRIED OUT AND THE AIRCRAFT WAS RETURNED TO SERVICE.
